# SDR DL72K990067

- Difficulty date: December 11, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N525DA
- Make and model: Boeing 727232
- Aircraft serial: 21585
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Spar
- Part number: 652163261
- Condition: Cracked
- Location: Lt Te Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT LWR SPAR RAIL CRACKED 40 FROM O/B END.  REPAIRED PER M/M 57-52-0 FIG 802.
